Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
breesy

Constant Stomach Rumbling/discomfort

Hey. I've eaten around 4500mg of accutane over 4 months. I've had side effects including dry eyes/ drymouth/hair loss but now

in the last few days I've keep getting stomach rumbling or bubbling, not sure how to describe it exactly but everyone must know what I mean!

It seems like it is cramping very slightly, but it doesn't hurt really.. Also I'm now keeping a week or 2 off accutane and that's when the stomach problems started. I've been 4 days off and the problems been around the same, or one less, day.

I've freaked out obviously as I'm worried about further problems. I'd like to mention I don't have any blood in rectum or piss but I've had slight diarrhea, not sure what it could indicate.

Have many people had stomach problems /small cramps, that don't really hurt per se..? cry.gif

Please Respond

Share this post


Link to post
Share on other sites

I had the same for almost a week and a half (minus the diarrhoea), it stopped completely last Tuesday. I thought it might have been the roaccutane so I saw my doctor last Wednesday and he said it could have been stress but most likely some kind of stomach bug. I brought the roaccutane leaflet with me and showed him the part about abdominal pain, he said that when people develop problems like that from roaccutane they tend to get it earlier on in the course, not at the end of the course which is where I am at now. He also said that if it was due to the roaccutane, then it would be persistent.

I see my dermatologist next monday, so I'll mention it and post on this thread if you are still worried about it then.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×